# SDR UALA2013032001722

- Difficulty date: March 19, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 80,159 hours, 23,139 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Punctured
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER LINING HAS A PUNCTURE.  NO DAMAGE NOTED BEHIND UPPER LINING. FILLED HOLE AND SANDED SMOOTH.
